# SDR 96FDEA01484

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0425 AND 030, CORROSION (C53-111-01-1) ON HORIZONTAL STIFFENER AT BS 314 BL 0 TO LBL 12 WL 183.
